RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 5, Pages 3–32 (Mi izv401)  

This article is cited in 4 scientific papers (total in 4 papers)

Functions with zero ball means on the quaternionic hyperbolic space

Vit. V. Volchkov

Donetsk National University

Abstract: We solve the problem of describing the class of functions with zero integrals over all balls of a common fixed radius on the quaternionic hyperbolic space.

DOI: https://doi.org/10.4213/im401

Full text: PDF file (1853 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:5, 875–903

Bibliographic databases:

UDC: 517.5
MSC: 30C62, 31A05, 33C55, 42A38, 43A85, 43A85, 43A90, 43A90, 44A12, 47G10, 58J60
Received: 27.05.2001

Citation: Vit. V. Volchkov, “Functions with zero ball means on the quaternionic hyperbolic space”, Izv. RAN. Ser. Mat., 66:5 (2002), 3–32; Izv. Math., 66:5 (2002), 875–903

Citation in format AMSBIB
\Bibitem{Vol02}
\by Vit. V. Volchkov
\paper Functions with zero ball means on the quaternionic hyperbolic space
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 5
\pages 3--32
\mathnet{http://mi.mathnet.ru/izv401}
\crossref{https://doi.org/10.4213/im401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1965935}
\zmath{https://zbmath.org/?q=an:1062.43020}
\transl
\jour Izv. Math.
\yr 2002
\vol 66
\issue 5
\pages 875--903
\crossref{https://doi.org/10.1070/IM2002v066n05ABEH000401}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748554487}


Linking options:
  • http://mi.mathnet.ru/eng/izv401
  • https://doi.org/10.4213/im401
  • http://mi.mathnet.ru/eng/izv/v66/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vit. V. Volchkov, N. P. Volchkova, “Inversion theorems for the Pompeiu local transformation on the quaternion hyperbolic space”, St. Petersburg Math. J., 15:5 (2003), 753–771  mathnet  crossref  mathscinet  zmath
    2. Vit. V. Volchkov, “Local two radii theorem on the sphere”, St. Petersburg Math. J., 16:3 (2005), 453–475  mathnet  crossref  mathscinet  zmath
    3. Vit. V. Volchkov, “Functions with ball mean values equal to zero on compact two-point homogeneous spaces”, Sb. Math., 198:4 (2007), 465–490  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Masatake Hirao, “Large deviations for the radial processes of the Brownian motions on hyperbolic spaces”, Statistics & Probability Letters, 2011  crossref  mathscinet  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:303
    Full text:91
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019